# SDR 2002FA0001140

- Difficulty date: September 18, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N7952M
- Make and model: Beech 95-C55
- Aircraft serial: TE192
- Engine: Cont IO520*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Part time: 3,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT ELEVATOR AND FOUND REAR SPAR CRACKED AT TRIM TAB ACTUATOR.  TECH SUPPORT AND CONSENSUS IS TO REPLACE REAR SPAR.
